High Biliruben Counts And Having Reactions To Adderral
My brother had his gallbladder removed in 2003. In April of this year his spleen was enlarged and it was removed. He went back to his doctor a few months because his head felt 'full of cotton' still and a bloodtest showed he just over safe ranges of both biliruben types in his blood, but the doctor didn't think it important to check out.
Last month he was prescribed Vyvanse to help him focus and about thirty minutes after taking the first dose his forearms, hands, calves and feet turned bright red and swelled up and he started have cold chills. He thought it was just temporary, but after taking a few more doses the next week he went back to his doctor. The doctor prescribed him Adderral which did the same thing so then the doctor prescribed him Focaline, but those didn't do anything.
After much researching about biliruben is there the possibly that his liver isn't able to process the Adderral and that is why he is having this reaction it?
He is 32, smokes lightly and doesn't work out as much as he should. He is only allergic to albumin and he sits at a desk most of the day.
If medications are metabolised in the liver, then raised liver enzymes can cause inadequate elimination of the drug. But Adderall (adderrall) is excreted by the kidney. And what he developed could have been hives. Hives develop in response to an allergic reaction, by the release of histamine. The allergen can be medications, food, extremes of temperature, exercise and viral infections to name a few. Since he developed the outbreak after he started the medication, it could be an allergic reaction.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.